SOHO EDITORS and LumaForge FCPX Tour@IBC 2016

SOHO EDITORS and LumaForge FCPX Tour@IBC 2016

Presenting from the ShareStation Workflow Suite at Spaces Zuidas, Amsterdam. 10 & 11th September.

Discover the latest Final Cut Pro X, DaVinci Resolve, Virtual Reality and Multi-User workflows. Get hands-on experience with the JellyFish and the Indie, the world’s most advanced shared storage systems for creative professionals. And come and play with the newest applications and plugins in our demo area.

We are only 10 minutes walk from the RAI exhibition, 5 minutes from the RAI train station and look forward to seeing you. A full list of the partners, speakers and to register for sessions below.

Our Partners

Speakers at this event

10th September, 2016
09:55 - 16:30 Not sure when you can make it? Register and arrive when you can.
Login to Register for this event
10th September, 2016 09:55 (6 hours, 35 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Presenting from the ShareStation Workflow Suite at Spaces Zuidas, Amsterdam. 10 & 11th September.

2 days of FREE workshops, case studies and technology demos related to modern media production and post-production.

10:00 - 10:15 Final Cut Pro X State of the Union
Login to Register for this event
10th September, 2016 10:00 (15 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Ronny Courtens (Belgium) will start the day off with a “Final Cut Pro X State of the Union”. If you wonder how many high-profile companies and editors are actually using FCP X in Europe, or if youre still not quite sure if Apple really cares about professionals, this is a presentation that you absolutely dont want to miss.

10:20 - 10:50 Explaining the FCP X Paradigm
Login to Register for this event
10th September, 2016 10:20 (30 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Jesús Perez Miranda (Cut People-Spain) will give a unique explanation of the FCP X paradigm, and why this makes Final Cut Pro X the favorite tool for so many professional producers and editors.

11:00 - 11:20 Prime-time scripted reality series multi-user setup
Login to Register for this event
10th September, 2016 11:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Morten Ryberg Dannisboe and Giusy Naitana Kyriakidis (STV-Denmark) will demonstrate their workflows preparing, editing and delivering 69 episodes of “Klassen”, a prime-time scripted reality series for children for Danish national television, using a ShareStation JellyFish for their multi-user setup.

11:30 - 11:50 Singer’s stories - Lumberjack techniques and demo
Login to Register for this event
10th September, 2016 11:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Philip Hodgetts (Intelligent Assistance-USA) will demo how Lumberjack can save you lots of time preparing testimonial recordings. He will show how it takes just a couple of minutes from media ingest to timelines for each person and each topic with Lumberjack Keyword mode. Hell then show how to integrate other shoots into the same stringouts using Lumberjack Story Mode.

13:00 - 13:20 A Seamless Final Cut Pro X and Resolve 12.5 workflow
Login to Register for this event
10th September, 2016 13:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Sam Mestman (LumaForge-USA) will demo how easy it is to achieve a seamless workflow between Final Cut Pro X and Resolve 12.5, based on a real-life case study.

13:30 - 13:50 Edit, Grade and Collaborate in DaVinci Resolve 12.5
Login to Register for this event
10th September, 2016 13:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Rory Cantwell (Soho Editors-UK) will do an amazing live demo of editing, advanced grading and project collaboration in Resolve 12.5 on a ShareStation JellyFish shared storage system.

14:00 - 14:20 The complete VR Video workflow
Login to Register for this event
10th September, 2016 14:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Alex Gollner (UK) will explain the complete VR Video workflow, from choosing how to shoot to how to deliver 360° video experiences. Anyone who is interested in Virtual Reality should attend this presentation, and the following one.

14:30 - 14:50 The Forever Project - 3D Virtual Reality Production
Login to Register for this event
10th September, 2016 14:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Tom Sefton (Pollen Studio-UK) will follow up on Virtual Reality workflows, talking about how FCP X has shined in handling 62TB of RED Epic Dragon 4K RAW footage, 10TB of BMCC ProRes footage, 1,2TB of external audio clips and over 34.000 exported files for the groundbreaking 3D augmented reality “Forever” project.

15:00 - 15:20 FCP X to Logic Pro X workflows
Login to Register for this event
10th September, 2016 15:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Sam Mestman (LumaForge-USA) will demo how easy it is to achieve a seamless workflow between Final Cut Pro X and Logic-X for audio finishing.

15:30 - 15:50 How to set up a green screen recording
Login to Register for this event
10th September, 2016 15:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Dimitri Stuer (MotionBuilders-Belgium) will provide expert tips on how to set up a green screen recording. Then he will do a live demo working with the FCP X keyer, and with a yet unreleased new version of the high-end Hawaiki Keyer from Simon Ubsdell. Dimitri is also a fervent Motion user. At the end of his presentation we will do a demo of Xsend Motion, an amazing plugin from Automatic Duck that creates a seamless link between FCP X and Motion 5.

16:00 - 16:20 Long Form Documentary editing workflows in FCP X
Login to Register for this event
10th September, 2016 16:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Bart Neckebroeck (Broadcast College-Belgium) will demonstrate how he has set up his workflows editing the 3-episode long-form television documentary series “Transkameroen”, doing all the editing, the color and audio finishing and the deliveries for broadcast right within Final Cut Pro X. The “Transkameroen” series has already been sold to 7 television stations in Europe.

16:30 - 16:50 How to shoot a Documentary with iPhones and edit FCP X
Login to Register for this event
10th September, 2016 16:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Steven Bawol will give us a very interesting look on the production and post-production workflows of a unique action documentary series for television, shot in Marseille using 15 iPhones (!) and edited in FCP X on a ShareStation Indie system. You won’t believe your eyes and your ears.

11th September, 2016
09:55 - 16:00 Not sure when you can make it? Register and arrive when you can.
Login to Register for this event
11th September, 2016 09:55 (6 hours, 5 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Presenting from the ShareStation Workflow Suite at Spaces Zuidas, Amsterdam. 10 & 11th September.

2 days of FREE workshops, case studies and technology demos related to modern media production and post-production.

10:00 - 10:15 Final Cut Pro X State of the Union
Login to Register for this event
11th September, 2016 10:00 (15 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Ronny Courtens (Belgium) will start the day off with a “Final Cut Pro X State of the Union”. If you wonder how many high-profile companies and editors are actually using FCP X in Europe, or if youre still not quite sure if Apple really cares about professionals, this is a presentation that you absolutely dont want to miss.

10:20 - 10:40 Paul McCartney videos in FCP X 3D Virtual Reality
Login to Register for this event
11th September, 2016 10:20 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Duncan Shepherd (Jaunt-USA) explains his workflows in creating the famous Paul McCartney Virtual Reality series with FCP X. This will be a major presentation on high-end virtual reality workflows and techniques.

11:00 - 11:20 Blazhoffski edits some of Holland’s most popular television shows in FCP X
Login to Register for this event
11th September, 2016 11:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Micha Blazer (Blazhoffski/Warner-Holland) will talk about how his company uses FCP X in a big multi-user environment with a ShareStation Studio, to produce some of Holland’s most popular national television shows.

11:30 - 11:50 It's all about high-end picture stabilising and advanced motion tracking
Login to Register for this event
11th September, 2016 11:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Roger Bolton (CoreMelt-Thailand) will demo the latest updates on the world-class CoreMelt plugins for FCP X, used by the biggest names in film, tv and video production. If you want to learn all about high-end picture stabilising and advanced motion tracking, or discover some of the hottest effects plugins in FCP X, this is a session not to be missed.

12:00 - 12:20 FCP X editing workflows for the highly acclaimed Rebellion television drama series
Login to Register for this event
11th September, 2016 12:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Benjamin Mercer (Finland) will talk about his work with FCP X on the highly acclaimed drama series “Rebellion” for Irish national television and Netflix. And we will get a scoop: Ben is now working on one of the biggest European feature film productions to be released in 2017. The epic war drama movie “The Unknown Soldier” will require 80 shooting days, it will involve no less than 14.000 extras, and it is being edited on Final Cut Pro X. Anyone interested in movie making should not miss this presentation.

13:30 - 13:50 How you can work with multiple FCP X editors
Login to Register for this event
11th September, 2016 13:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Sam Mestman (LumaForge-USA) will do a live demo on how you can work with multiple FCP X editors, effects people and colourists in the same FCP X Library at the same time on a JellyFish. An amazing demo of how FCP X could become the NLE that beats them all for multi-user workflows.

14:00 - 14:20 Using FCP X for multi-user on-location editing
Login to Register for this event
11th September, 2016 14:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Ryan Velin and Mads Larsen Nielsen (Metronome/Endemol Shine-Denmark) will demonstrate how they have set up up a large multi-user on-location editing workflow with FCP X and the ShareStation JellyFish for a new prime-time reality television show.

14:30 - 14:50 Color Finale has become the de facto high-end grading solution for FCP X
Login to Register for this event
11th September, 2016 14:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Denver Riddle (Color Grading Central-USA) will give a live demo of Color Finale Pro. Color Finale has become the de facto high-end grading solution for FCP X, eliminating the need for going to external grading applications for advanced grading. If you want to learn learn how to create stunning looks inside FCP X, you will need to be here.

15:00 - 15:20 Why Swiss national broadcaster RTS has chosen FCP X
Login to Register for this event
11th September, 2016 15:00 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Patrice Freymond (Swizerland) will explain why Swiss national broadcaster RTS has chosen FCP X above anything else to handle their entire post-production, and how they use Final Cut Pro X and a large ShareStation Studio system over a fiber network in very demanding, time-critical multi-user post-production situations.

15:30 - 15:50 FCP X in time-critical broadcast production
Login to Register for this event
11th September, 2016 15:30 (20 minutes)
Spaces Zuidas
101 Barbara Strozzilaan Amsterdam-Zuid

Peter Wiggins (UK) will close the Sunday sessions, talking about the numerous high-profile broadcast jobs he has edited with FCP X, and why he thinks that Final Cut Pro X is by far the best NLE to handle demanding, time-critical broadcast productions.